The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 9, Issue 1, 2007
Metadata
 

Upper bounds for singular perturbation problems involving gradient fields
Arkady Poliakovsky
pp. 1–43
Abstract | Full-Text PDF (290 KB) | Metadata

On covering and quasi-unsplit families of curves
Laurent Bonavero, Cinzia Casagrande and Stéphane Druel
pp. 45–57
Abstract | Full-Text PDF (134 KB) | Metadata

Existence of Gorenstein projective resolutions and Tate cohomology
Peter Jørgensen
pp. 59–76
Abstract | Full-Text PDF (145 KB) | Metadata

The inverse mean curvature flow and p-harmonic functions
Roger Moser
pp. 77–83
Abstract | Full-Text PDF (74 KB) | Metadata

Optimal mass transportation and Mather theory
Patrick Bernard and Boris Buffoni
pp. 85–121
Abstract | Full-Text PDF (233 KB) | Metadata

Rational string topology
Yves Félix, Jean-Claude Thomas and Micheline Vigué-Poirrier
pp. 123–156
Abstract | Full-Text PDF (232 KB) | Metadata

Invariant densities for random β-expansions
Karma Dajani and Martijn de Vries
pp. 157–176
Abstract | Full-Text PDF (155 KB) | Metadata